Geometriae Dedicata

, Volume 20, Issue 3, pp 319–334 | Cite as

On complete convex bodies

  • H. Groemer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bonnesen, T. and Fenchel, W., Theorie der konvexen Körper, Springer, Berlin, 1934.Google Scholar
  2. 2.
    Castro Feitosa, E., ‘Sets of Constant Width and Inequalities in Minkowski Spaces’, Ph.D. Dissertation, University of California at Davis, 1983.Google Scholar
  3. 3.
    Chakerian, G. D. and Groemer, H., ‘Convex Bodies of Constant Width’, in Convexity and Its Applications (P. M. Gruber and J. M. Wills, eds.), Birkhäuser, Basel, Boston, Stuttgart, 1983, pp. 49–96.Google Scholar
  4. 4.
    Eggleston, H. G., ‘Sets of Constant Width in Finite Dimensional Banach Spaces’, Israel J. Math. 3 (1965), 163–172.Google Scholar
  5. 5.
    Falconer, K. J., ‘Singularities of Sets of Constant Width’, Geom. Dedicata 11 (1981), 187–93.Google Scholar
  6. 6.
    Groemer, H., ‘Extremal Convex Sets’. Monatsh. Math. 96 (1983), 29–39.Google Scholar
  7. 7.
    Hadwiger, H., Vorlesungen über Inhalt, Oberfläche und Isoperimetrie, Springer-Verlag, Berlin, Göttingen, Heidelberg, 1957.Google Scholar
  8. 8.
    Mazur, S. and Ulam, S., ‘Sur les transformations isométrique d'espaces vectoriels normés’, C.R. Acad. Sci. Paris 194 (1932), 946–948.Google Scholar
  9. 9.
    Rogers, C. A., ‘Symmetrical Sets of Constant Width and Their Partitions’, Mathematika 18 (1971), 105–111.Google Scholar
  10. 10.
    Schulte, E., ‘Konstruktion regulärer Hüllen konstanter Breite’, Monatsh. Math. 92 (1981), 313–322.Google Scholar
  11. 11.
    Schulte, E. and Vrećica, S., ‘Preassigning the Shape of Bodies of Constant Width’, Monatsh. Math. 96 (1983), 157–164 (Corrigendum ibid. 99 (1985), 321–322).Google Scholar
  12. 12.
    Scott, P. R., ‘Two Inequalities for Convex Sets in the Plane’, Bull. Austral. Math. Soc. 19 (1981), 131–133.Google Scholar
  13. 13.
    Vrećica, S., ‘A Note on Sets of Constant Width’, Publ. l'lnst. Math. Beograd, Nouvelee série 29 (1981), 289–291.Google Scholar

Copyright information

© D. Reidel Publishing Company 1986

Authors and Affiliations

  • H. Groemer
    • 1
  1. 1.Department of MathematicsThe University of ArizonaTucsonUSA

Personalised recommendations